# SDR SIMA20161121008

- Difficulty date: November 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD LOWER YOKE CRACKED.  REMOVED AND REPLACED THE YOKE IAW EO EM-54MR-386
